# SDR A6WA200940360

- Difficulty date: June 26, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON REAR PRESSURE BULKHEAD AT LINTEL FITTING LOCATION.  REAR PRESSURE BULKHEAD REPAIRED AT LINTEL FITTING LOCATION IAW REO 601R-53-61-1230 REV D.  (K)
